skip to main content
Refinado por: data de publicação: 2001Até2006 remover Base de dados/Biblioteca: World Scientific Journals (World Scientific Publishing Co.) remover assunto: Physics remover assunto: Mathematical Models remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Dichotomous Markov noise: Exact results for out-of-equilibrium systems. A review

Bena, Ioana

Int. J. Mod. Phys. B 20, 2825 (2006) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Directed Percolation and Systems with Absorbing States: Impact of Boundaries

Frojdh, P. ; Howard, M. ; Lauritsen, K. B.

Int. J. Mod. Phys. B 15, 1761-1797 (2001) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Dissipative quantum disordered models

Cugliandolo, Leticia F.

Int. J. Mod. Phys. B 20, 2795 (2006). [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Effect of Field Direction and Field Intensity on Directed Spiral Percolation

Sinha, Santanu ; Santra, S. B.

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Exactly solvable models through the generalized empty interval method: multi-species and more-than-two-site interactions

Aghamohammadi, Amir ; Khorrami, Mohammad

Int. J. Mod. Phys. B18 (2004) 2047-2055 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Exponential and power law distribution of mass clusters in a (magnetic-like) deposition model of elongated grains in 2D piles

Trojan, K. ; Ausloos, M. ; Cloots, R.

Int. J. Mod. Phys. C 15, 1121-1141 (2004) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Failure properties of fiber bundle models

Pradhan, Srutarshi ; Chakrabarti, Bikas K.

Int. J. Mod. Phys. B 17 5565 (2003) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Fibers on a graph with local load sharing

Divakaran, Uma ; Dutta, Amit

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

FINITE DIMENSIONAL QUANTIZATIONS OF THE (q,p) PLANE: NEW SPACE AND MOMENTUM (OR QUADRATURES) INEQUALITIES

Gazeau, Jean-Pierre ; Michaux, Francois-Xavier ; Monceau, Pascal

International Journal of Modern Physics B, 20 May 2006, Vol.20(11n13), pp.1778-1791 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Fractional statistics in some exactly solvable Calogero-like models with PT invariant interactions

Basu-Mallick, B.

Int.J.Mod.Phys. B16 (2002) 1875-1882 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2002  (1)
  2. 2002Até2002  (2)
  3. 2003Até2003  (5)
  4. 2004Até2005  (15)
  5. Após 2005  (7)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. arXiv  (27)
  2. HAL (CCSd)  (1)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.